# SDR SWAA2019110638628

- Difficulty date: November 2, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 60,078 hours, 26,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT HAS BROKEN BULB AFT LWR O/B FACE OF FWD LAV. / REPLACED BROKEN BULB ON EMERGENCY EXIT LIGHT AT AFT LWR O/B FACE OF FWD LAV AND PERFORMED GOOD TEST OF THE NEW LAMP PER AMM 33-51-01-960-801.
